| Catalog Number |
0375562000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during knee arthroscopy, the drill bit broke, requiring the use of another drill bit and cleaning to remove metal debris.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: the drill bit broke, requiring the use of another drill bit and cleaning to remove metal debris.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of these issues is contact between the blade and a hard object, resulting in damage to the blade teeth and subsequent impact on the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.